Apr 16, 2009
i've been on truvada/kaletra for almost 2yrs -viral load undetected - have always had uncontrollable bouts of diarrhea even w/ imodium - can i cut kaletra dosage from twice daily to once or these doses out to avoid diarreah ?
Response from Dr. McGovern
Please refer your question to the HIV forum. However, let me quickly say that you should NOT cut your dosage. Talk to your provider about your side effects. There are many other choices.
If you are referring to taking the same amount of medication once daily rather than twice daily - I suspect that will actually make things worse for you.
hep c & pregnancy
help doc with my question please.
- What Medication Will Cause A False Positive Hepatitis C Result?
- Do People With Hiv Get Frequent Colds?
- Gay Vasectomy And Hiv Transmission
- Does Hiv Cause Brain Tumor And Loss Of Memory?
- What Does Thrush Look Like On The Tongue?
- Why Does Having Chlamydia Increase The Risk Of Hiv Transmission?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.